# SDR SWAA041295

- Difficulty date: May 7, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 25,223 hours, 21,190 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 145005920
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND EMERGENCY EXIT LIGHT AT R1 DOOR, INOP.  SECURED GROUND WIRE PER MM.
